# SDR REXA201000310

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 6,098 hours, 4,404 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 2046
- Condition: Failed
- Location: Spoiler
- Part time: 6,098 hours, 4,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GLD UNSAFE CAUTION MSG IN FLIGHT.  REMOVED AND REPLACED NR 1 SSCU IAW CRJ 900 AMM 27-61-05, CHECKS GOOD.  OPS TEST OF GLD CHECKS GOOD.
